# SDR CA070524008

- Difficulty date: May 23, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,799 hours
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Switch
- Part number: V31001
- Condition: Failed
- Location: Clutch Actuator
- Part time: 349 hours
- Component: Clutch Actuator, Robsin, C0511
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSP, CLUTCH ACTUATOR FAILED TEST AND CLUTCH WOULD NOT ENGAGE DUE TO MICROSWITCH FAILURE. CLUTCH REPLACED AND CHECKED SERVICEABLE. (TC NR 20070524008)
